# SDR FDEA201905231124

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43541
- Aircraft time: 4,972 hours, 2,145 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856LU5
- Part serial: 299350M
- Condition: Defective
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON T/O ROLL CAPT AIRSPEED ERRATIC THEN BACK TO 30KTS AFTER LIFTOFF EICAS L & R EEC, AILERON LOCKOUT, RUDDER RATIO, AUTOTHROTTLES CLICKED OFF,  F/O'S FLT DIR WENT OFF, CAPT RESET AND IT CAME  BACK. CAPT'S AIRSPEED AND STBY AIRSPEED STAYED @  30KTS. RTB. FOUND CAPTAIN'S PITOT-STATIC PROBE AND LEFT AUX PITOT-STATIC PROBE WITH OBSTRUCTIONS INSIDE. INSTALLED NEW CAPTAIN'S PITOT PROBE. INSTALLED THIRD NEW CAPTAIN'S PROBE. REF: AMM  34-11-01-4. OPS CHECK REQUIRED. CURRENTLY MSN FOR LEFT AUX PITOT-STATIC PROBE. PERFORMED OPS AND LEAK CHECK OF CAPTAIN'S PITOT-STATIC PROBE. OPS AND LEAK CHECK GOOD. REF:  AMM 34-11-00-5. LEFT AUX PITOT-STATIC PROBE STILL NEEDS TO BE INSTALLED. TEST EQUIPMENT IS IN COCKPIT, IN CASE OF WEATHER. R/R'D #1 LEFT SIDE AUX PITOT/STATIC PROBE. SWAPPED OVER Q/D'S TO NEW PROBE AND SAFETIED, HOOKED UP 3 PITOT/STATIC LINES TO PROBE. HOOKED UP C/P FOR HEATER. REF MM 34-11-01-4. PITOT AND STATIC NEED LEAK CHECKS AND OPS CHECKS, ALSO HEATER NEED OPS CHECKS. COMPLIED WITH LEAK AND OPS CHECK OF LOWER LEFT AUX  PITOT PROBE. REF: AMM 34-11-00-5. RESET PITOT  HEAT BREAKERS. ALL SYSTEM OPS CHECKS NORMAL AT THIS  TIME. INSTALLED SEALANT ON LOWER LEFT AUX PITOT PROBE. REF: AMMM 34-11-01-4. OK FOR SERVICE.
